MathSciNet Relay Station
MathSciNet bibliographic data
MR723218 (85f:11022) 11D85 (11D25 14H25 14K15)
Silverman, J. H. Representations of integers by binary forms and the rank of the Mordell-Weil group. Invent. Math. 74 (1983), no. 2, 281–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement